# SDR USAA050177

- Difficulty date: January 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED, STATION 727D STRINGER S24L.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
